# SDR UALA2013062604427

- Difficulty date: June 24, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,462 hours, 23,503 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 654N02441037
- Condition: Cracked
- Location: Fwd Cargo Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY THRESHOLD PLATE HAS ONE PREVIOUSLY WELD REPAIR THAT IS CRACKED.   STOP DRILLED ONE INCH CRACK IAW ECRA 5310-04203.  FILLED CRACK WITH SEALANT APPLIED ALUMINUM TAPE OVER CRACK.
